Adapting a method of Lindblad and Rodnianski, we prove existence of global solutions for the Einstein-Maxwell equations in space dimension . We consider small enough smooth and asymptotically flat initial data. We use harmonic gauge and Lorenz gauge.
En adaptant une méthode de Lindblad et Rodnianski, on prouve l’existence de solutions globales pour les équations d’Einstein-Maxwell en dimension d’espace . Les données initiales considérées sont lisses, asymptotiquement euclidiennes et suffisamment petites. On utilise la jauge harmonique et la jauge de Lorenz.
@article{AFST_2009_6_18_3_495_0, author = {Julien Loizelet}, title = {Solutions globales des \'equations {d{\textquoteright}Einstein-Maxwell}}, journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques}, pages = {495--540}, publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques}, address = {Toulouse}, volume = {6e s{\'e}rie, 18}, number = {3}, year = {2009}, doi = {10.5802/afst.1212}, mrnumber = {2582443}, zbl = {1200.35303}, language = {fr}, url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1212/} }
TY - JOUR AU - Julien Loizelet TI - Solutions globales des équations d’Einstein-Maxwell JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 2009 SP - 495 EP - 540 VL - 18 IS - 3 PB - Université Paul Sabatier, Institut de Mathématiques PP - Toulouse UR - https://afst.centre-mersenne.org/articles/10.5802/afst.1212/ DO - 10.5802/afst.1212 LA - fr ID - AFST_2009_6_18_3_495_0 ER -
%0 Journal Article %A Julien Loizelet %T Solutions globales des équations d’Einstein-Maxwell %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 2009 %P 495-540 %V 18 %N 3 %I Université Paul Sabatier, Institut de Mathématiques %C Toulouse %U https://afst.centre-mersenne.org/articles/10.5802/afst.1212/ %R 10.5802/afst.1212 %G fr %F AFST_2009_6_18_3_495_0
Julien Loizelet. Solutions globales des équations d’Einstein-Maxwell. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 18 (2009) no. 3, pp. 495-540. doi : 10.5802/afst.1212. https://afst.centre-mersenne.org/articles/10.5802/afst.1212/
[1] Bizoń (P.), Chmaj (T.), and Schmidt (B.G.).— Critical behavior in vacuum gravitational collapse in 4+1 dimensions, Phys. Rev. Lett. 95, 071102, gr-qc/0506074 (2005). | MR
[2] Choquet-Bruhat (Y.).— Théorème d’existence pour certains systèmes d’équations aux dérivées partielles non linéaires. Acta Math. 88, p. 144-225 (1952). | Zbl
[3] Christodoulou (D.).— Global solutions of nonlinear hyperbolic equations for small initial data, Commun. Pure Appl. Math. 39, p. 267-282 (1986). MR MR820070 (87c :35111) | MR | Zbl
[4] Christodoulou (D.) and Klainerman (S.).— The global nonlinear stability of the Minkowski space, Princeton UP, (1993). | MR | Zbl
[5] Emparan (R.) and Reall (H.S.).— Black rings, hep-th/0608012, (2006). | MR | Zbl
[6] Hollands (S.) and Ishibashi (A.).— Asymptotic flatness and Bondi energy in higher dimensional gravity, Jour. Math. Phys. 46, 022503, 31, gr-qc/0304054 (2005). MR MR2121709 (2005m :83039) | MR | Zbl
[7] Hollands (S.) and Wald (R.M.).— Conformal null infinity does not exist for radiating solutions in odd spacetime dimensions, Class. Quantum Grav. 21, p. 5139-5145, gr-qc/0407014, (2004). MR MR2103245 (2005k :83039) | MR | Zbl
[8] Hörmander (L.).— Lectures on Nonlinear Hyperbolic Differential Equations,Springer, (1986). | MR | Zbl
[9] Hörmander (L.).— On the fully nonlinear Cauchy problem with small data. II, Microlocal analysis and nonlinear waves (Minneapolis, MN, 1988-1989), IMA Vol. Math. Appl., vol. 30, Springer, New York, 1991, pp. 51-81. MR MR1120284 (94c :35127) | MR | Zbl
[10] Klainerman (S.).— Global Existence for Nonlinear Wave Equations. Communications on Pure and Applied Mathematics, Vol. XXXIII, p. 43-100 (1980). | MR | Zbl
[11] Klainerman (S.).— Uniform Decay Estimates and the Lorentz Invariance of the Classical wave Equation.Communications on Pure and Applied Mathematics, Vol. XXXVIII, p. 321-332 (1985). | MR | Zbl
[12] Klainerman (S.).— The null condition and global existence to nonlinear wave equations. Lectures in Applied Mathematics 23, p. 293-326 (1986). | MR | Zbl
[13] Lindblad (H.) and Rodnianski (I.).— Global existence for the Einstein vacuum equations in wave coordinates. Commun. Math. Phys. 256, p. 43-110 (2005). | MR | Zbl
[14] Lindblad (H.) and Rodnianski (I.).— The global stability of Minkowski space-time in harmonic gauge. ArXiv :math.AP/0411109.
[15] Ta-Tsien Li and Yun Mei Chen.— Global classical solutions for nonlinear evolution equations, Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 45, Longman Scientific & Technical, Harlow (1992). MR MR1172318 (93g :35002) | MR | Zbl
Cited by Sources: